Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have diabetes. Waking up at night to urinate. Sore penis, burning sensation. Due to medicine?

I am a diabetic sufferer and have recently experience waking up at lease twice during the night to urinate. Often it is with some urgency. I have also found that the end of my penis gets sore, and there is a burning sensation at the end of the process. The sensation is on the fore-skin of the penis. could be due to the medication taken of the diabetes? I am also experiencing a dry palate with a need to drink a great deal of fluid.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Increased blood glucose level is common cause for nocturia(urination during night).Dry palate and need to take a lot of water is also symptoms of increased blood sugar.But since your these symptoms are associated with urgency and burning sensation which are symptoms of urinary tract infection (UTI).I think most probably your blood glucose level has increased and addationally you have UTI.I would suggest you to consult your treating physician who may get your blood glucose and urine examination done to rule out or confirm increased blood glucose level and UTI and manage accordingly.
Hope this answers your question.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor